# SDR 2009FA0000912

- Difficulty date: September 16, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N165P
- Make and model: Agusta A119
- Aircraft serial: 14030
- Engine: Pwa PT6*
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 709016048101
- Part serial: L199
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF THE TAIL ROTOR ASSY, A CRACK WAS FOUND BETWEEN THE BLADE RETENTION BOLT AND THE FACTORY BALANCE WEIGHT PLATES.
